Residual Iterative Method for Solving Absolute Value Equations
Muhammad Aslam Noor,
Javed Iqbal and
Eisa Al-Said
Abstract and Applied Analysis, 2012, vol. 2012, 1-9
Abstract:
We suggest and analyze a residual iterative method for solving absolute value equations ð ´ ð ‘¥ − | ð ‘¥ | = ð ‘ where ð ´ âˆˆ ð ‘… ð ‘› × ð ‘› , ð ‘ âˆˆ ð ‘… ð ‘› are given and ð ‘¥ ∈ ð ‘… ð ‘› is unknown, using the projection technique. We also discuss the convergence of the proposed method. Several examples are given to illustrate the implementation and efficiency of the method. Comparison with other methods is also given. Results proved in this paper may stimulate further research in this fascinating field.
Date: 2012
References: Add references at CitEc
Citations: View citations in EconPapers (3)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/406232.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/406232.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:406232
DOI: 10.1155/2012/406232
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().